We shall develop the general theory of Jacobi forms of degree two over Cayley numbers and then construct a family of Jacobi Eisenstein series which forms the orthogonal complement of the vector space of Jacobi cusp forms of degree two over Cayley numbers. The construction is based on a group representation arising from the transformation formula of a set of theta series.
Cite this article
Minking Eie, Jacobi-Eisenstein series of degree two over Cayley numbers. Rev. Mat. Iberoam. 16 (2000), no. 3, pp. 571–596